# SDR CALA2014100292355

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 60,253 hours, 6,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER A CHECK, DOOR 5L SLIDE LIGHT DIM.  AFTER CHARGING BATTERY ON LIGHT ASSEMBLY LIGHT NOW BRIGHT.
